# SDR SWI2025F00931

- Difficulty date: April 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTCH NOTED IN LT INBD FLAP ACTUATOR COMMON TO ACCESS PANEL 584DB.  REMOVED DAMAGE FROM LH INBD FLAP VANE ACTUATOR COMMON TO PANEL 584DB IAW REO 670-57-52-257 REV -A,   OPS CHECK GOOD AT THIS TIME. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
